On secant spaces to projective curves
Compositio Mathematica, Tome 85 (1993) no. 3, p. 311-313
@article{CM_1993__85_3_311_0,
     author = {Ballico, Edoardo},
     title = {On secant spaces to projective curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     pages = {311-313},
     zbl = {0790.14029},
     mrnumber = {1214450},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_311_0}
}
Ballico, E. On secant spaces to projective curves. Compositio Mathematica, Tome 85 (1993) no. 3, pp. 311-313. http://www.numdam.org/item/CM_1993__85_3_311_0/

[1] Coppens, M. and Martens, G., Secant spaces and Clifford's theorem, Compositio Math. 78 (1991), 193-212. | Numdam | MR 1104787 | Zbl 0741.14035

[2] Fulton, W., Harris, J., and Lazarsfeld, R., Excess linear series on an algebraic curve, Proc. Amer. Math. Soc. 92 (1984), 320-322. | MR 759642 | Zbl 0549.14004

[3] Fulton, W., Lazarsfeld, R., On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), 271-283. | MR 611386 | Zbl 0469.14018